# SDR CA980610007

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Arms
- Part number: 081273578
- Condition: Cracked
- Location: Cockpit Seats
- Part time: 6,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS AND COPILOTS SEAT ARMS INSPECTED AND FOUND CEACKED.  HAD BEEN WELDED AND DID NOT HOLD.  NEW ARMS INSTALLED.  MSB 89-3.
